MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 6 L; KNEE TIBIAL TRAY CEMENTED

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 6 L; KNEE TIBIAL TRAY CEMENTED
Catalog Number 02.07.1206L
Health Effect - Clinical Code Injury (2348)
Date of Event 04/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 may 2019: lot 134272: (b)(4) items manufactured and released on 08-nov-2013.Expiration date: 2018-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants involved: gmk-revision 02.07.2406l femur revision ps size 6 l (k102437), lot 157217: (b)(4) items manufactured and released on 29-feb-2016.Expiration date: 2021-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.0612scf fixed tibial insert sc size 6/12mm (k103170), lot 124952: (b)(4) items manufactured and released on 01-mar-2013.Expiration date: 2018-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2017 and she was already revised on (b)(6) 2017 due to pain caused from falling: the surgeon revised the femoral component and poly (mdr 2017-00827).About 1 year and 4 months after that first revision, the patient had another revision surgery due to ruptured patella tendon.Femoral and tibial components swapped successfully.

Brand Name
GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 6 L
Common Device Name
KNEE TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8615711
Report Number3005180920-2019-00381
Device Sequence Number2372474
Product Code JWH
UDI-Device Identifier07630030819940
UDI-Public07630030819940
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number02.07.1206L
Device Lot Number134272
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;